Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 114, NWS Fort Worth, TX

November 5, 2015Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 5, 2015, 5:40 PM CST for Grayson County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 5:40 PM CST (23:40 UTC)
Expired
Nov 5, 2015, 6:03 PM CST
In force
23 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.3
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WFUS54 KFWD 052340
TORFWD
TXC181-060015-
/O.NEW.KFWD.TO.W.0114.151105T2340Z-151106T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CST
    
* AT 540 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DORCHESTER...OR NEAR SHERMAN...MOVING 
  EAST AT 45 MPH. STORM SPOTTERS REPORTED A ROTATING WALL CLOUD NEAR 
  DORCHESTER. THIS STORM MAY PRODUCE A TORNADO AT ANY TIME!

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SHERMAN AROUND 545 PM CST.
  KNOLLWOOD AROUND 550 PM CST.
  BELLS AROUND 600 PM CST.
  SAVOY AROUND 605 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LUELLA
AND SOUTHMAYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
      3375 9641 3373 9638 3356 9638 3355 9675
      3365 9676 3382 9653
TIME...MOT...LOC 2340Z 252DEG 41KT 3360 9669 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

CAVANAUGH
2 follow-up statements
186 
WWUS54 KFWD 052344
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CST THU NOV 5 2015

TXC181-060015-
/O.CON.KFWD.TO.W.0114.000000T0000Z-151106T0015Z/
GRAYSON TX-
544 PM CST THU NOV 5 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR EAST
CENTRAL GRAYSON COUNTY...
    
AT 544 PM CST...A CONFIRMED TORNADO WAS LOCATED OVER SHERMAN...MOVING
EAST AT 45 MPH.

HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. THIS TORNADO IS HEADED 
         DIRECTLY AT THE CITY OF SHERMAN...TAKE COVER IMMEDIATELY!

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  BELLS AROUND 600 PM CST.
  SAVOY AROUND 605 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LUELLA
AND SOUTHMAYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

&&

LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
      3375 9641 3373 9638 3356 9638 3355 9670
      3366 9675 3382 9653
TIME...MOT...LOC 2344Z 252DEG 41KT 3361 9664 

TORNADO...OBSERVED
HAIL...1.25IN

$$

CAVANAUGH
335 
WWUS54 KFWD 060003
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CST THU NOV 5 2015

TXC181-060013-
/O.CAN.KFWD.TO.W.0114.000000T0000Z-151106T0015Z/
GRAYSON TX-
603 PM CST THU NOV 5 2015

...THE TORNADO WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTH CENTRAL
TEXAS.

LAT...LON 3379 9651 3378 9651 3377 9650 3377 9642
      3375 9641 3373 9638 3356 9638 3355 9670
      3366 9675 3382 9653
TIME...MOT...LOC 0002Z 252DEG 41KT 3368 9639 

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 5, 3:31 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 5, 3:31 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST THU NOV 5 2015

.DISCUSSION...

OUR UNUSUALLY WARM AND HUMID NOVEMBER WEATHER WILL END THIS
WEEKEND.

A LINE OF STRONG TO SEVERE CONVECTION HAS MOVED INTO THE NORTHWEST
COUNTIES THIS AFTERNOON AND WILL PROGRESS THROUGH MUCH OF THE CWA
THIS EVENING. FORCING FOR ASCENT WILL CONTINUE TO INCREASE
THROUGH THIS EVENING AS A STRONG SHORT WAVE MOVES ACROSS THE GREAT
PLAINS. AHEAD OF THE SHORT WAVE IS A 100+ KNOT JET THAT EXTENDS
DOWN INTO NORTH TEXAS WITH THE REAR ENTRANCE REGION ALOFT AIDING
FORCING FROM ABOVE. A DRYLINE OVER WEST TEXAS IS AIDING LOW LEVEL
CONVERGENCE AND HELPING TO PUSH THIS CONVECTIVE LINE ACROSS THE
REGION. THE ATMOSPHERE AHEAD OF THIS ACTIVITY IS UNSTABLE AND HAS
ENOUGH SFC-1KM HELICITY TO PRODUCE STRONG ROTATING UPDRAFTS. THUS SOME
TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH
MID EVENING AT LEAST. THE ACTIVITY COMING OUT OF THE TEXAS HILL
COUNTRY IS OF CONCERN AS IT CONTINUES TO INCREASE IN COVERAGE
THIS AFTERNOON AND INTO THE EVENING. LATER THIS EVENING...THIS
SYSTEM AND THE UPSTREAM LINEAR CONVECTION WILL LIKELY CONGEAL INTO
ONE EXTENSIVE BAND OF RAIN/STORMS. THIS WILL RESULT IN HEAVY RAIN
CORES AND ECHO TRAINING THAT WILL PRODUCE RAIN SWATCHES OF 1 TO 2
INCHES WITH SOME HIGHER AMOUNTS...THUS THE FLASH FLOOD WATCH WILL
REMAIN AS IS THROUGH MIDNIGHT.

THE ACTIVITY IS EXPECTED TO LINGER OVER THE SOUTHEAST COUNTIES
FRIDAY THROUGH SATURDAY NIGHT AS THE SYSTEM BECOMES MORE PARALLEL
TO THE UPPER FLOW. THUS...THERE IS A POTENTIAL FOR ANOTHER FLASH
FLOOD WATCH IN THIS TIME PERIOD IF HEAVY RAINFALL OCCURS BEFORE
FRIDAY NIGHT.

THE INITIAL PUSH OF COOLER AIR INTO THE REGION ON FRIDAY WILL
BRING TEMPERATURES BACK TO NORMAL...THEN AS THE UPPER TROUGH
BECOMES MORE POSITIVELY TILTED...A SECOND SURGE AND MORE WIND
WILL ARRIVE SATURDAY. THIS WILL ALSO PUSH THE RAIN OUT OF THE
SOUTHEAST COUNTIES FOR THE REST OF THE WEEKEND. SUNDAY AND MONDAY
WILL BE DRY AND THE COOLEST SO FAR THIS SEASON WITH LOWS IN THE
40S AND HIGHS IN THE 60S.

TEMPERATURES TURN WARMER TUESDAY AS ANOTHER COLD FRONT NEARS.
THIS FRONT WILL BRING RAIN CHANCES BACK TO THE REGION TUESDAY
NIGHT THROUGH THURSDAY MORNING. THE FRONT IS EXPECTED TO PUSH
THROUGH ON WEDNESDAY WITH ANOTHER ROUND OF BELOW NORMAL
TEMPERATURES ON THURSDAY. 75

&&

.AVIATION...

CIGS/VIS HAS BEEN BOUNCING AROUND AREA AIRPORTS THIS MORNING BUT
EXPECTED TO GRADUALLY IMPROVE THROUGH THE EARLY AFTERNOON. LINE OF
THUNDERSTORMS DEVELOPING OVER NORTHWEST TEXAS WILL BECOME BETTER
ORGANIZED AS THE AFTERNOON PROGRESSES AND ARE EXPECTED TO MOVE NW-
SE ACROSS THE TAF SITES GENERALLY FROM 23Z-03Z THOUGH A COUPLE OF
HOURS LATER AT KACT. EXPECT FREQUENT LIGHTNING AND GUSTY WINDS
WITH THESE THUNDERSTORMS.

FAIRLY CONFIDENT ON THE TIMING CONCERNING THIS LINE OF
THUNDERSTORMS...BUT LOWER CONFIDENCE ON WHAT MAY DEVELOP AHEAD OF
THIS LINE. APPEARS THAT THERE WILL BE SCATTERED SHOWERS WITH
EMBEDDED THUNDERSTORMS THIS AFTERNOON AHEAD OF THE LINE SO HAVE
SHRA AND VCTS AN HOUR OR SO BEFORE THE LINE MOVES THROUGH BUT WILL
CONTINUE TO MONITOR FOR POSSIBLE UPDATES DEPENDING UPON THE
DEVELOPMENT OF PRECIP THIS AFTERNOON.

FOLLOWING THE LINE OF THE THUNDERSTORMS....MVFR CIGS ARE EXPECTED
FOR A COUPLE OF HOURS BEFORE DRIER AIR STARTS TO MOVE IN AT THE
LOWER LEVELS. VFR CONDITIONS EXPECTED THEREAFTER THROUGH THE
REMAINDER OF THE TAF PERIOD.

WILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  73  53  67  46 /  70  10  10  10   5
WACO, TX              57  72  55  66  46 / 100  30  50  30  10
PARIS, TX             56  72  52  66  41 / 100  10  10  10  10
DENTON, TX            51  71  49  66  42 /  40  10  10  10   5
MCKINNEY, TX          54  71  51  66  43 /  80  10  10  10   5
DALLAS, TX            56  72  54  67  46 /  80  10  10  10   5
TERRELL, TX           56  73  54  67  45 / 100  10  20  20  10
CORSICANA, TX         60  72  58  67  47 / 100  30  40  40  10
TEMPLE, TX            59  70  55  65  46 / 100  40  60  50  20
MINERAL WELLS, TX     49  70  49  67  41 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ093>095-
103>107-117>123-130>135-141>148-156>162-174-175.

&&

/75
Hazardous weather outlook, Nov 5, 3:43 AM CST, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST THU NOV 5 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 AM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. A FEW STORMS COULD BE
STRONG TO SEVERE THIS AFTERNOON AND EVENING....WITH QUARTER SIZED
HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

LOCALLY HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTHEAST OF A LINE
FROM COMANCHE TO SHERMAN THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH SATURDAY
NIGHT...MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN LATE TUESDAY AND
CONTINUE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY WEST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS AFTERNOON...AND EAST OF A
SHERMAN-DALLAS-LAMPASAS LINE THIS EVENING.

In the hours before

Local storm report, Nov 5, 5:06 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             DECATUR                 33.23N  97.60W
11/05/2015  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN DECATUR. REPORT RELAYED VIA HAM
            RADIO OPERATOR.
Local storm report, Nov 5, 5:13 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             VALLEY VIEW             33.48N  97.17W
11/05/2015  E1.00 INCH       COOKE              TX   EMERGENCY MNGR

            QUARTER SIZE HAIL JUST SE OF VALLEY VIEW.
Local storm report, Nov 5, 5:14 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             6 SE DECATUR            33.17N  97.53W
11/05/2015  E2.00 INCH       WISE               TX   NWS EMPLOYEE

            GOLF BALL TO HEN EGG SIZE HAIL REPORTED JUST SE OF
            DECATUR BY OFF DUTY NWS METEOROLOGIST.
Local storm report, Nov 5, 5:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             DECATUR                 33.23N  97.60W
11/05/2015  E2.75 INCH       WISE               TX   LAW ENFORCEMENT

            DAMAGE TO POLICE VEHICLES
Local storm report, Nov 5, 5:26 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             KRUM                    33.27N  97.25W
11/05/2015  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            ONE INCH HAIL 2 MILES NORTH OF KRUM.
Local storm report, Nov 5, 5:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             DECATUR                 33.23N  97.60W
11/05/2015  E1.75 INCH       WISE               TX   PUBLIC

            ESTIMATED GOLF BALL SIZE HAIL REPORT VIA SM IN DECATUR.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:18 AM CSTRiver Flood WarningFWDDallas45 hr
Nov 5, 10:18 AM CSTRiver Flood WarningFWDNavarro3 days
Nov 5, 11:58 AM CSTSpecial Weather StatementFWDYoung47 min
Nov 5, 12:23 PM CSTSpecial Weather StatementFWDStephens52 min
Nov 5, 1:07 PM CSTSpecial Weather StatementFWDPalo Pinto53 min
Nov 5, 1:21 PM CSTSpecial Weather StatementFWDYoung39 min
Nov 5, 1:24 PM CSTSevere Thunderstorm WarningFWDPalo Pinto34 min
Nov 5, 1:36 PM CSTSpecial Weather StatementFWDJack, Young39 min
Nov 5, 1:55 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise36 min
Nov 5, 2:06 PM CSTSevere Thunderstorm WarningFWDMontague54 min
Nov 5, 2:19 PM CSTSevere Thunderstorm WarningFWDJack26 min
Nov 5, 2:32 PM CSTSpecial Weather StatementFWDWise43 min
Nov 5, 3:08 PM CSTSpecial Weather StatementFWDCooke52 min
Nov 5, 3:10 PM CSTSpecial Weather StatementFWDCooke50 min
Nov 5, 3:23 PM CSTSevere Thunderstorm WarningFWDCooke31 min
Nov 5, 3:58 PM CSTSpecial Weather StatementFWDGrayson47 min
Nov 5, 4:17 PM CSTTornado Warning Tornado observedFWDTarrant28 min
Nov 5, 4:33 PM CSTTornado WarningFWDCooke, Denton, Wise27 min
Nov 5, 4:37 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker38 min
Nov 5, 4:44 PM CSTSevere Thunderstorm WarningFWDWise46 min
Nov 5, 4:52 PM CSTSevere Thunderstorm WarningFWDFreestone, Limestone46 min
Nov 5, 4:59 PM CSTSevere Thunderstorm WarningFWDCooke, Denton, Grayson61 min
Nov 5, 5:06 PM CSTSevere Thunderstorm WarningFWDJack, Parker, Wise39 min
Nov 5, 5:08 PM CSTTornado WarningFWDCooke, Grayson37 min
Nov 5, 5:12 PM CSTSevere Thunderstorm WarningFWDDenton, Wise48 min
Nov 5, 5:21 PM CSTTornado WarningFWDDenton24 min
Nov 5, 5:28 PM CSTAreal Flood AdvisoryFWDCooke, Grayson2 hr
Nov 5, 5:37 PM CSTSevere Thunderstorm WarningFWDDenton, Wise53 min
Nov 5, 5:58 PM CSTSevere Thunderstorm WarningFWDDenton32 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.